MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE
Catalog Number 309623
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 1ml s/t w/ndl 27x1/2 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: material #309623.Batch #4303339.Verbatim: rcc received a complaint via email.Email(s) attached.Contact name: contact number: contact email (if available): n/a.Item(s): 309623.Lot(s):4303339.Date incident occurred: on going.Was the patient impacted? yes.If yes, describe: when taking cap off needle comes apart is a sample available? yes.Customer request? replacement.Additional information provided: customer said that the needle hub is coming loose and disconnecting from the syringe customer also said that her dr had mentioned other pts having the same issue, i called the office and spoke with a clinician who said they were going to confirm if this is in fact true.She will be emailing us back with this pr in the subject.610-366-1366.Dr (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation it was reported that when the cap was removed, the needle detached from the syringe.To support the investigation, two samples of 1ml luer slip syringes with 27g ½" needles from lot 4303339 were received for evaluation by the quality team.Both samples arrived in sealed packaging.One sample exhibited no defects or imperfections, while the other experienced needle detachment when the shield was removed, consistent with a tight shield condition.This tight shield is non-conforming to product specifications and is linked to the assembly process.A device history record review was conducted for material number 309623, lot 4303339.The review confirmed that all visual inspections were performed according to requirements, with no quality notifications related to the reported condition.The lot was inspected and accepted based on the inspection control plan and subsequently approved for shipment.The event is associated with a known issue affecting this machine during the timeframe in which the lot was manufactured.As a corrective action, a quality alert addressing tight shields was issued to the plant.

Brand Name
BD SAFETYGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23577477
Report Number1213809-2025-00720
Device Sequence Number9223231
Product Code FMF
UDI-Device Identifier00382903096237
UDI-Public(01)00382903096237(11)241029(17)290930(10)4303339
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309623
Device Lot Number4303339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/06/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown